On the regularity of solutions to the k-generalized korteweg-de vries equation
MetadataShow full item record
This work is concerned with special regularity properties of solutions to the k-generalized Korteweg-de Vries equation. In [Comm. Partial Differential Equations 40 (2015), 1336–1364] it was established that if the initial datum is u0 ∈ Hl ((b, ∞)) for some l ∈ Z+ and b ∈ ℝ, then the corresponding solution u(·, t) belongs to Hl ((β, ∞)) for any β ∈ ℝ and any t ∈ (0, T). Our goal here is to extend this result to the case where l > 3/4.